# SDR DALA2015051503279

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 62,823 hours, 46,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 197-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION A DISCREPANT AREA WAS FOUND ON FUSELAGE SKIN BETWEEN STA Y=200 TO 197 AND BETWEEN LONG 16 TO 18 RT.  STR-ENG, CARD 8, ZONE 46.  THIS REPAIR WAS PERFORMED BY THE ER/A 473065-14AD.
